Quantitative analysis and scaling of sheared granitic magmas

Koenders, M.A. and Petford, Nick (2000) Quantitative analysis and scaling of sheared granitic magmas. Geophysical Research Letters, 27(8), pp. 1231-1234. ISSN (print) 0094-8276

Full text not available from this archive.
Item Type: Article
Additional Information: experimental deformation, emplacement, segregation, rocks, model, zone
Research Area: Earth systems and environmental sciences
Faculty, School or Research Centre: Faculty of Science (until 2011)
Depositing User: Kim Forbes
Date Deposited: 18 Jul 2008
Last Modified: 16 Sep 2011 13:49
URI: http://eprints.kingston.ac.uk/id/eprint/2943

Actions (Repository Editors)

Item Control Page Item Control Page